# SDR AALA202408123998

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 42,591 hours, 17,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EQUIPMENT CEILING LIGHTS MISSING LIGHTING END CAP AT SEAT 23D. INSTALLED NEW CEILING LIGHT END CAP ON ROW 23D AS REQUIRED.
